MathSciNet Relay Station
MathSciNet bibliographic data
MR2071424 (2005d:60106) 60J05 (60J22 65C05 68W20)
Hobert, James P.; Robert, Christian P. A mixture representation of $\pi$ with applications in Markov chain Monte Carlo and perfect sampling. Ann. Appl. Probab. 14 (2004), no. 3, 1295–1305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement